# SDR MALA965036

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Nacelle/Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND LEFT INBOARD UPPER NACELLE TO WING TRANSIT ANGLE FORWARD EDGE CRACKED.  COMPLETED REPAIR BY STOP DRILLING CRACK, FABRICATING AND WET INSTALLING REPAIR DOUBLER IAW ARP 54-20-9101 REV B DATED MAY 12, 1993.  (M)
